MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; ILIAC LIMB
Model Number TV-IL1414140-J
Medical Device Problem Codes Failure To Adhere Or Bond (1031); Leak/Splash (1354)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The physician reported that at the routine 2 month follow-up, the patient presented with a potential type ib endoleak.A re-intervention was performed where an additional extension was placed to extend the distal seal.As of the date of this report, there have been no additional patient sequelae reported and the patient will continue to be monitored.
 
Additional Manufacturer Narrative
At the completion of the investigation, the reported type ib endoleak from the left common iliac artery is confirmed.Device, user, procedure or anatomy relatedness of this complaint could not be determined based on the information shared with endologix to review.The final patient status was reported to be in stable condition and on surveillance.Devices remain implanted in the patient and were not returned, no evaluation completed.The review of manufacturing lot confirmed all devices met specifications prior to release.This complaint is not capa eligible at this time.These types of events will be monitored and trended as part of the quality system.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7553682
Report Number3008011247-2018-00113
Device Sequence Number19340240
Product Code MIH
UDI-Device IdentifierM701TVIL1414140J1
UDI-Public+M701TVIL1414140J1/$$3210117FS11221731C
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/17/2021
Device Model NumberTV-IL1414140-J
Device Catalogue NumberTV-IL1414140-J
Device Lot NumberFS112217-31
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/30/2018
Supplement Date Received by Manufacturer07/31/2018
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB-LOT: FS102017-28; OVATION IX-MAIN BODY-LOT: FS121117-73
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR